# SDR 95ZZZX6353

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- Engine: Rroyce RB21122*
- System (JASC): 7250 · Turbine Section
- Part: Cap
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E, J

## Discrepancy

ON TAKEOFF, NR 3 ENGINE FIRE LIGHT ILLUMINATED.  ENGINE WAS SHUT DOWN.  AIRCRAFT PERFORMED AIR TURN-BACK.  INSPECTION REVEALED 6 O'CLOCK BORESCOPE BLANKING PLUG CAP LOOSE.  INSTALLED NEW HELICOIL FOR BLANKING CAP RETAINING BOLTS AND REPLACED CROSS-THREADED BLANKING PLUG.
